# SDR IPXA2676292

- Difficulty date: November 25, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586959
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SMALL HOLES, TEMP REPAIR IN PO 9, LBL 70 MAIN CARGO DECK FLOOR PANEL.  FABRICATED FLOOR PANEL REF EO B767-5320-9693-H.
